# SDR HALA2017050900117

- Difficulty date: May 9, 2017
- Submitted: May 11, 2017
- Operation: Air carrier
- Aircraft: N383HA
- Make and model: Airbus A330-243
- Aircraft serial: 1217
- Aircraft time: 28,383 hours, 4,473 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON TAKEOFF/CLIMB, FUMES IN CABIN. ACCOMPANIED FLT CREW TO PERFORM PART POWER RUN UP OF BOTH ENG NR 1 AND NR 2 SEPARATELY WITH PACKS ISOLATED. UNABLE TO DUPLICATE FUME SMELL ON GROUND. NO DEFECTS NOTED. OK TO CONTINUE.
